# SDR AALA202301275279

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 27,306 hours, 10,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GRIT BAR CLIP IS LOOSE. ADJUSTED L1 DOOR GIRT BAR RETAINER CLIP PER AMM 25-66-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
